|Fexofenadine 120mg Tablets||30||£15.00|
|Fexofenadine 120mg Tablets||60||£26.00|
|Fexofenadine 120mg Tablets||90||£35.00|
Fexofenadine is the active ingredient in Telfast and is available in a generic, unbranded tablet. It is a prescription medication for fast, non drowsy relief of the symptoms of Hay Fever allergies.
Fexofenadine and Telfast are medically equivalent but Fexofenadine is available at a lower cost. Generic medicines contain the same active ingredient and are equally effective and medically equivalent as the branded products but are available at a lower price. Generic manufacturers have to demonstrate that they are medically identical to the branded product - i.e. they offer the same quality, strength, stability and effectiveness.
Telfast 120mg tablets contain the active ingredient fexofenadine hydrochloride, which is a type of medicine called a non-sedating antihistamine.
Allegra is another brand name, which is popular in USA for fexofenadine hydrochloride. In the UK, Allegra is not available but fexofenadine is sold under the brand name Telfast.
The recommended dose is one tablet (120 mg) daily. Take your tablet with water before a meal.
If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately. Symptoms of an overdose in adults are dizziness, drowsiness, fatigue and dry mouth. If you forget to take Telfast do not take a double dose to make up for a forgotten tablet.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Common side effects (may affect up to 1 in 10 people):
Uncommon side effects (may affect up to 1 in 100 people):
Over the counter anti-histamines
There are a large number of over the counter anti-histamines which can be effective for relieving the symptoms of Hay Fever. Speak to your pharmacist for more information.
Always read the patient information leaflet before commencing treatment. View patient information leaflet.